MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE RT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL TIGHTROPE RT; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL TIGHTROPE RT
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the white suture tore while shuttling.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d2b, d9, g3, h3, h6.One unpackaged ar-1588rt tightrope®, batch 15432060, was received for investigation.Visual inspection of the returned device noted that the white sutures were torn.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure is user error, attributed to excessive force during suture passing, tightening, or tensioning.The complaint allegation is confirmed.Refer to the attached investigation photos.

Brand Name
ACL TIGHTROPE RT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23380725
Report Number1220246-2025-04815
Device Sequence Number9091333
Product Code MBI
UDI-Device Identifier00888867019553
UDI-Public(01)00888867019553(11)250506(17)300430(10)15432060
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE RT
Device Catalogue NumberAR-1588RT
Device Lot Number15432060
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown